# SDR UHLA2014092900706

- Difficulty date: September 29, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,269 hours, 17,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX DOUBLER CORRODED ON FWD INBD CORNER OF WASTE SERVICE DOOR CUTOUT. R & R WASTE BOX DOUBLER IAW SRM51-41-02, 51-43-04.   MAJOR REPAIR
